# SDR SWAA2023072775942

- Difficulty date: June 28, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP ACCESS PANEL # 194CR HAS SEVERAL FASTENER HOLES BULGING/CRACKED<[01] APPLIED REPAIR IN DAMAGED AREA (FASTENER HOLES) ON RIGHT WING I/B FLAP ACCESS PANEL # 194CR AS PER B737 SRM 51-70-04-2R-9 ; MATERIAL USED PO#1738579 AND PO#2012656. APPLIED TOPCOAT ON R/W I/B FLAP ACCES PANEL # 194CR REF B737 AMM 21-21-73-370-803;[02] FINAL INSPECTION; FASTENER HOLES REPAIR ACCOMPLISHED.;[03] C/W
